# SDR AT9900742

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924809503N
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A BULGE AT BS 598, LB 0, GAINED ACCESS AND FOUND CORROSION AT LONGERON 30.  REMOVED LONGERON 30 LEFT AND RIGHT HAND WEB ASSEMBLY, INSTALLED NEW LONGERON, FABRICATED AND INSTALLED WEB REPAIRS IAW DC9 SRM 53-04 FIGURE 43, 51-30-2, AND DC9 MM 30-10-7.
